SYNTHES GMBH LARGE QUICK COUPLING FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.213 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported from japan that during service and evaluation, it was determined that the quick coupling device had illegible etching, thin print, was frozen/will not move, the shaft was stiff, was not working, had cosmetic damage, and worn etch.It was further determined that the device failed pretest for marking and labeling, check for mechanical free movement, and check general function in running mode.It was noted in the service order that the device did not work.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese, or its employees that the report constitutes an admission that the product, depuy synthese, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device was frozen/will not move, and did not work.Therefore, the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to component failure due to wear.Udi ¿ (b)(4).